# SDR ASOA2015081613698

- Difficulty date: August 16, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL IS CORRODED IN MULITIPLE AREAS FS 785-15 - 847+16.  CORROSION OUT OF LIMITS ON SIDE SEAT RAIL RT BS 785.15-847+16 IAW SUPPLEMENT 53-31-49.  REMOVED SIDE SEAT RAIL AT RT FS785.15-FS847+16 IAW AMM 53-00-49-000-801A-07.  COMPLETED INSTALLATION OF SIDE SEAT RAIL RT AT FS785-847 IAW AMM 53-00-49-400-801-A07.
